# SDR DALA13012340966

- Difficulty date: March 15, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 58,048 hours, 43,356 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bushing
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED THAT THE TAILCONE RELEASE TEE PIN BUSHINGS WERE WORN BEYOND ALLOWABLE LIMITS.  THE BUSHINGS WERE REPLACED AND THE SYSTEM WAS RIGGED TO SPECIFICATIONS.
